# SDR QXEA2009082800636

- Difficulty date: August 24, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 20,530 hours, 21,202 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCA - LEFT MAIN GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION.  LANDING UNEVENTFUL.  FERRIED TO PDX FOR REPAIRS.
